# SDR DHL2007873511

- Difficulty date: January 4, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Tank
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ALT TANK AFT FITTING CRACKED BETWEEN STA XW 408.000 AND S-58 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1.  REMOVED CRACKED FITTING IAW SRM 57-1-0, SRM 51-1-20D.  CLEANED AND APPLIED POLYURETHANE TOP YELLOW COATING IAW SRM 51-1-12 PG 7.  INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-3-1 (TORQUE).  REFER TO NR 107760 FOR FUEL LEAK CHECK.
